RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Stat. Mech., 2015, Volume 2015, Number 3, 3019, 25 pages (Mi jsm1)  

This article is cited in 2 scientific papers (total in 2 papers)

Scalar products in $GL(3)$-based models with trigonometric $R$-matrix. Determinant representation

N. A. Slavnov

Steklov Mathematical Institute, Gubkina, 8, Moscow 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the RSF under grant 14-50-00005.


DOI: https://doi.org/10.1088/1742-5468/2015/03/P03019


Bibliographic databases:

ArXiv: 1501.06253
Document Type: Article
Received: 05.02.2015
Accepted:25.02.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jsm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. K. K. Kozlowski, E. Ragoucy, “Asymptotic behaviour of two-point functions in multi-species models”, Nuclear Phys. B, 906 (2016), 241–288  crossref  mathscinet  zmath  isi  scopus
    2. N. A. Slavnov, “Determinant representations for scalar products in the algebraic Bethe ansatz”, Theoret. and Math. Phys., 197:3 (2018), 1771–1778  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019